Light Therapy for PLE - Session 2 of 8

Well it was a quick in and out at the hospital. Did discuss with the nurse the after-effects of the first session last Friday who seemed surprised by my rise in temperature. That's normal part of my PLE I find.

She checked my legs were no longer showing any signs of redness, which they weren't so she was happy to proceed. However, we kept the dose the same as last Friday. 17 seconds only.

That was now 11 hours ago. My legs have come up quite badly. Really uncomfortable. Burning and painful. Think I might have to go for the painkillers in a minute.

Have some minor rashes on my arms and torso slightly red. If anything else is bad, it's been overshadowed by the painful legs at the moment.

4 Replies

oldestnewest
  • Reading this and having experienced the same treatment (it used to come under the name of PUVA) or perhaps I am wrong. Do you have to put on some ointment before the treatment. Whatever you have to do, is there a phone mumber you could ring for reassurance.

    All the best annie80

  • Hi Annie. I think you had a slightly different treatment to me for a different condition. Was yours psoriasis? I have polymorphic light eruptions.

    I'm not allowed to put on any creams before treatment in case they block the UVBs rays. Except I'm allowed a little sun cream on a few sensitive areas!

    After treatment I am allowed to put cream on but moisturisers are not much good at helping with the pain. I have phone number but there won't be anyone there this time of night. But I will ring in the morning to ask whether I'm experiencing an unusually severe reaction or whether this is normal. I have to say that if this is normal, then I'd rather not bother with the treatment and just make sure I stay out of the sun all summer. It's that painful.

    Thanks for the reply. It's nice to know there's something out there. x

  • hi pam, like i posted comment to you last wk,i had same treatment,yes mine burnt me a couple of times, its v.uncomfortable i found, especially when i was in bed my body just felt on fire.when i would go again i did mention it, they would just drop dose slightly,until you felt comfortable,i used to go 3times a wk,i had 30 sessions,yes it was long percudure,it help me,but once my sessions fininshed,i just flared up, but everyones different,just give nurse ring,im sure she will advise you,keep in touch,good luck from Debbie.

  • Hi Debbie. Thanks for the comment. I'm only having 17 seconds so a very low dose already. Perhaps they could halve it! I'm back in tomorrow so I'll see what they say. Appreciate the contact with someone who's been there x

You may also like...